What causes difficulty in swallowing?
User rating for this question
Posted Mon, 3 Mar 2014 in Medicines and Side Effects
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Immediate prescription antibiotics recommended.... Detailed Answer: Hi, The difficulty in swallowing you are having could be related to swollen angina (tonsillitis) or edema of upper respiratory tract. High fever and swollen nodes under your right jawbone might indicate a possible: - angina (throat infection/tonsillitis) - bad teeth at that side - ear infection It is a must to start a course of prescription antibiotics (I usually prescribe a combination of Amoxycillin/Clavulonate and Metronidazole for at least 10 days). A further evaluation from your doctor is needed to start antibiotic treatment. You should also: - keep a good oral hygiene - do gargle with water and salt - take a teaspoon of olive oil in the morning following by a teaspoon of honey - take otc acetaminophen/ibuprofen to reduce swelling and pain - drink more water Salivating more than usually and mucus filled is related to the throat/bad teeth infection you might be experiencing. A further evaluation of your ear is needed to rule out ear infection which is an usual complication. Hope it was of help! Dr.Albana
People also viewed
- Drugs/medication for acute ischemic colitis
- Osteoporosis epilim
- Can ataxia cause difficulty swallowing?
- Drugs/medication for chronic pain clinic
- Parasite infection psychosis
- Can amyloidosis cause difficulty swallowing?
- Drugs/medication for acute adenoid infection
- Drugs/medication for food item allergy
- What causes difficulty swallowing
- Drugs/medication for animal milk allergies
- Oxyelite pro chest burn
- Oxyelite pro sore jaw
- What are the symptoms of difficulty swallowing?
- I have no ambition 25 years old
- Drugs that cause difficulty swallowing